Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 5, NWS Memphis, TN

February 22, 2022Alcorn County, Benton County, Tippah County, Mississippi

NWS Memphis, TN issued this tornado warning at Feb 22, 2022, 6:54 PM CST for Alcorn County, Benton County, Tippah County, Mississippi. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 22, 2022, 6:54 PM CST (00:54 UTC)
Expired
Feb 22, 2022, 7:30 PM CST
In force
36 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Alcorn County, MS, Benton County, MS, Tippah County, MS

The radar

The Columbus AFB radar (KGWX), 110 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2022-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2022-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -134 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1403 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-134 m²/s²
0-3 km storm-relative helicity
-71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

314 
WFUS54 KMEG 230054
TORMEG
MSC003-009-139-230130-
/O.NEW.KMEG.TO.W.0005.220223T0054Z-220223T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
654 PM CST Tue Feb 22 2022

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Tippah County in northeastern Mississippi...
  Southeastern Benton County in northeastern Mississippi...
  Western Alcorn County in northeastern Mississippi...

* Until 730 PM CST.
    
* At 654 PM CST, a severe thunderstorm producing a tornado was
  located over Gravestown, or 9 miles west of Ripley, moving
  northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Ripley, Blue Mountain, Gravestown, Walnut, Ashland, Falkner,
  Chalybeate, Murry, Hightown, Collinstown, Crumtown, Lone Pine,
  Whitten Town, Pine Grove, Peoples, Bethel and Tiplersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3477 8860 3475 8867 3476 8872 3474 8872
      3464 8914 3480 8923 3500 8883 3499 8874
TIME...MOT...LOC 0054Z 247DEG 46KT 3476 8910 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SWB
3 follow-up statements
242 
WWUS54 KMEG 230103
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
703 PM CST Tue Feb 22 2022

MSC009-230113-
/O.CAN.KMEG.TO.W.0005.000000T0000Z-220223T0130Z/
Benton MS-
703 PM CST Tue Feb 22 2022

...THE TORNADO WARNING FOR SOUTHEASTERN BENTON COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CST for northeastern
Mississippi.

LAT...LON 3477 8860 3475 8866 3476 8872 3474 8872
      3468 8902 3481 8908 3481 8904 3486 8904
      3486 8902 3488 8902 3500 8883 3500 8880
      3499 8874
TIME...MOT...LOC 0103Z 249DEG 42KT 3479 8899 

$$

MSC003-139-230130-
/O.CON.KMEG.TO.W.0005.000000T0000Z-220223T0130Z/
Tippah MS-Alcorn MS-
703 PM CST Tue Feb 22 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR CENTRAL
TIPPAH AND WESTERN ALCORN COUNTIES...
    
At 703 PM CST, a severe thunderstorm producing a tornado was located
near Ripley, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ripley, Walnut, Falkner, Chalybeate, Murry, Hightown, Lone Pine,
Whitten Town, Peoples, Collinstown, Crumtown and Tiplersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3477 8860 3475 8866 3476 8872 3474 8872
      3468 8902 3481 8908 3481 8904 3486 8904
      3486 8902 3488 8902 3500 8883 3500 8880
      3499 8874
TIME...MOT...LOC 0103Z 249DEG 42KT 3479 8899 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SWB
717 
WWUS54 KMEG 230111
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
711 PM CST Tue Feb 22 2022

MSC003-139-230130-
/O.CON.KMEG.TO.W.0005.000000T0000Z-220223T0130Z/
Tippah MS-Alcorn MS-
711 PM CST Tue Feb 22 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR CENTRAL
TIPPAH AND WESTERN ALCORN COUNTIES...
    
At 711 PM CST, a severe thunderstorm producing a tornado was located
8 miles northeast of Ripley, moving northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Walnut, Falkner, Chalybeate, Hightown, Lone Pine, Peoples,
Collinstown, Crumtown and Tiplersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3477 8860 3475 8866 3476 8872 3474 8872
      3472 8885 3488 8898 3500 8883 3500 8880
      3499 8874
TIME...MOT...LOC 0111Z 247DEG 46KT 3483 8886 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SWB
002 
WWUS54 KMEG 230120
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
720 PM CST Tue Feb 22 2022

MSC003-139-230130-
/O.EXP.KMEG.TO.W.0005.000000T0000Z-220223T0130Z/
Tippah MS-Alcorn MS-
720 PM CST Tue Feb 22 2022

...THE TORNADO WARNING FOR CENTRAL TIPPAH AND WESTERN ALCORN COUNTIES
WILL EXPIRE AT 730 PM CST...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until midnight CST for northeastern
Mississippi.

LAT...LON 3477 8860 3475 8866 3476 8872 3474 8872
      3472 8885 3488 8898 3500 8883 3500 8880
      3499 8874
TIME...MOT...LOC 0120Z 247DEG 46KT 3487 8875 

$$

SWB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Feb 22, 5:30 PM CST, 1 hour 24 minutes earlier.

Area forecast discussion, Feb 22, 5:30 PM CST, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
530 PM CST Tue Feb 22 2022

.UPDATE...

Updated for the 00Z Aviation Discussion

&&

.PREV DISCUSSION... /issued 353 PM CST Tue Feb 22 2022/

DISCUSSION...
Active weather pattern continues across the Midsouth, beginning
with a Slight Risk of severe storms over north MS into the early
evening. Mixed layer CAPE of less than 750 J/kg, veering prefrontal
surface winds, and marginal midlevel lapse will limit severe
threat. Deep layer bulk shear and frontal convergence will
sufficient to at least maintain storms into the evening, or at
least until the surface outflow exits northeast MS.

A potential ice storm Wednesday night over northeast AR and the
MO delta remains the primary forecast concern. Pressure gradient
in the Arctic air over MO appears a bit stronger than yesterday's
guidance suggested. The cold, dense air may drain down the delta
and outrun any model-depicted cold advection. The official
forecast is several degrees colder than NBM. With expected QPF,
ice up to four tenths of an inch will be possible north of
Jonesboro. Limiting the expected ice accumulation somewhat, may be
initially warm ground, and large droplet moderate rain rates. If
temperatures prevail closer to the warmer NBM, forecasted amounts
will be too high. After coordinating with NWS Little Rock,
Springfield and Paducah, and given the potential to err too warm
on temps over the delta, have decided to go straight to a Winter
Storm Warning. An Ice Storm Warning was considered, but there may
be some sleet accompanying freezing rain, particularly after
sunrise Thursday. Strengthening warm advection Thursday afternoon
is expected, in advance of a deep upper trof over the central
plains. This warm advection will occur a few thousand feet aloft,
at least initially. Surface winds may back to the east, pulling in
enough above-freezing air to melt ice. How far north up the delta
this melting occurs Thursday afternoon is another forecast
challenge, but it does appear favorable for most of northeast AR
and the MO bootheel. If this scenario does not pan out, the Winter
Storm Warning will need to be extended.

The upstream trof over the plains will lift into the mid-MS River
valley Thursday night, finally kicking precip east of the Midsouth.
A quick change-over from rain to sleet and snow will be possible
before this system departs.

Following a short break Friday, a southern branch wave will likely
bring additional rain on Saturday, with a light snow/rain mixture
possible along the back edge as it departs.

PWB

&&

.AVIATION...

Mainly IFR ceilings will continue for much of the forecast period.
Current area of showers and thunderstorms will continue to move
east mainly over southwest Tennessee and north Mississippi.
Another batch of rain will move into western sections of the Mid-
South by Wednesday afternoon with some freezing rain possible over
extreme northwest portions of the region by the end of the
forecast period. Winds will be shifting to the northwest this
evening at 5 to 10 knots then become northeast around 10 knots on
Wednesday.

ARS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for Crittenden-Lee AR-Phillips-
     St. Francis.

     Winter Weather Advisory from noon Wednesday to 6 PM CST Thursday
     for Crittenden-Cross.

     Winter Storm Warning from noon Wednesday to 6 PM CST Thursday
     for Clay-Craighead-Greene-Mississippi-Poinsett.

MO...Winter Storm Warning from noon Wednesday to 6 PM CST Thursday
     for Dunklin-Pemiscot.

MS...Flood Watch through late tonight for Alcorn-Benton MS-Calhoun-
     Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-Marshall-
     Monroe-Panola-Pontotoc-Prentiss-Quitman-Tallahatchie-Tate-
     Tippah-Tishomingo-Tunica-Union-Yalobusha.

TN...Flood Watch through late tonight for Benton TN-Carroll-Chester-
     Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-Hardin-
     Haywood-Henderson-Henry-Lauderdale-Madison-McNairy-Obion-
     Shelby-Tipton-Weakley.

     Winter Weather Advisory from noon Wednesday to 6 PM CST Thursday
     for Dyer-Lauderdale-Tipton.

     Winter Storm Warning from noon Wednesday to 6 PM CST Thursday
     for Lake-Obion-Weakley.

&&
Hazardous weather outlook, Feb 22, 3:23 PM CST, 3 hours 31 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Memphis TN
323 PM CST Tue Feb 22 2022

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-232330-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
323 PM CST Tue Feb 22 2022

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

There a Slight Risk for severe thunderstorms through early evening
over north central and northeast Mississippi, and portions of
southwest Tennessee near the Tennessee River. Primary risks
include damaging winds and flash flooding. Secondary risks
include short-lived tornadoes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Freezing rain, possibly mixed with sleet will be likely over
northeast Arkansas, the Missouri Bootheel and far northwest
Tennessee Wednesday afternoon through through late morning or
early afternoon Thursday. Ice accumulations up to four tenths of
an inch will be possible north and northeast of Jonesboro. Sleet
accumulations are expected to total a tenth of an inch or less.

Locally heavy rainfall will be possible Wednesday night into
early Thursday over portions of west Tennessee, mainly along and
north of Interstate 40.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through early this evening over
north Mississippi and portions of southwest Tennessee near the
Tennessee River.

PWB

In the hours before

Local storm report, Feb 22, 1:47 PM CST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
147 PM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 AM     TSTM WND DMG     1 N MALDEN              36.60N  89.98W
02/22/2022                   DUNKLIN            MO   911 CALL CENTER

            ROOF BLOWN OFF A BUILDING ON HIGHWAY 25 JUST NORTH OF
            MALDEN.

&&

AC3
Local storm report, Feb 22, 2:09 PM CST, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
209 PM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 AM     TSTM WND DMG     1 WNW MALDEN            36.59N  89.99W
02/22/2022                   DUNKLIN            MO   911 CALL CENTER

            TREE FELL ONTO HOUSE OFF HIGHWAY J. ADDITIONALLY, A
            MOTORIST DRIVING DOWN HIGHWAY J HAD A TREE FALL ON THEIR
            CAR. NO INJURIES.

&&

AC3
Special weather statement, Feb 22, 2:39 PM CST, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Memphis TN
239 PM CST Tue Feb 22 2022

MSZ002-003-008-012-013-222115-
Lafayette MS-Marshall MS-Benton MS-Panola MS-Tate MS-
239 PM CST Tue Feb 22 2022

...Strong thunderstorms will impact portions of northwestern
Lafayette, Marshall, southeastern Tate, northern Benton and
northeastern Panola Counties through 315 PM CST...

At 238 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Slayden to near Barr. Movement was east at
45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Holly Springs, Wall Doxey State Park, Lamar, Como, Snow Lake Shores,
Barr, Canaan, Harmontown, Michigan City, Red Banks, Laws Hill,
Slayden, Marianna, Ashland, Abbeville, Malone, Brody, Waterford,
Aiken and Higdon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3451 9002 3498 8944 3500 8939 3499 8902
      3496 8902 3446 8956
TIME...MOT...LOC 2038Z 253DEG 38KT 3498 8942 3462 8988

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SWB
Special weather statement, Feb 22, 3:13 PM CST, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Memphis TN
313 PM CST Tue Feb 22 2022

MSZ002>005-TNZ053>055-090>092-222145-
Tippah MS-Marshall MS-Benton MS-Alcorn MS-Hardeman TN-Henderson TN-
Chester TN-Decatur TN-McNairy TN-Hardin TN-
313 PM CST Tue Feb 22 2022

...Strong thunderstorms will impact portions of east central
Marshall, northern Tippah, northern Benton, northwestern Alcorn,
south central Henderson, southern Hardeman, McNairy, northwestern
Hardin, southern Chester and southern Decatur Counties through 345 PM
CST...

At 313 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Silerton to near Lamar. Movement was east
at 60 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Corinth, Holly Springs, Selmer, Big Hill Pond State Park, Lamar,
Adamsville, Sardis, Snow Lake Shores, Silerton, Masseyville, Theo,
Morris Chapel, Shiloh, Canaan, Pocahontas, Michigan City, Montgomery,
Robertson, McNairy and Crump.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3551 8802 3484 8860 3479 8946 3500 8923
      3500 8920 3503 8920 3538 8880
TIME...MOT...LOC 2113Z 249DEG 52KT 3530 8878 3487 8932

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

SWB
Special weather statement, Feb 22, 3:42 PM CST, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Memphis TN
342 PM CST Tue Feb 22 2022

MSZ007-008-010>012-222215-
Tunica MS-Coahoma MS-Panola MS-Tate MS-Quitman MS-
342 PM CST Tue Feb 22 2022

...A strong thunderstorm will impact portions of northeastern
Coahoma, southeastern Tunica, southwestern Tate, northern Quitman and
northwestern Panola Counties through 415 PM CST...

At 342 PM CST, Doppler radar was tracking a strong thunderstorm over
Jonestown, or 12 miles northeast of Clarksdale, moving northeast at
60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Senatobia, Sardis, Coldwater, Jonestown, Como, Crenshaw, Sledge,
Darling, Pleasant Grove, Coahoma, Lula, Falcon, Askew, Gerlach Mill,
Rudyard, Moon, Buxton, Sarah, Clover Hill and Matagorda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3422 9052 3439 9061 3470 8999 3446 8984
TIME...MOT...LOC 2142Z 243DEG 52KT 3436 9047

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SWB
Special weather statement, Feb 22, 3:48 PM CST, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Memphis TN
348 PM CST Tue Feb 22 2022

MSZ004>006-009-TNZ054-055-091-092-222230-
Tippah MS-Tishomingo MS-Alcorn MS-Prentiss MS-Henderson TN-
Decatur TN-McNairy TN-Hardin TN-
348 PM CST Tue Feb 22 2022

...Strong thunderstorms will impact portions of east central Tippah,
Tishomingo, northern Prentiss, Alcorn, southeastern Henderson,
eastern McNairy, Hardin and southern Decatur Counties through 430 PM
CST...

At 347 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sardis to 8 miles east of Ripley. Movement
was east at 50 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Corinth, Booneville, Savannah, Selmer, Iuka, Pickwick Landing State
Park, J P Coleman State Park, Adamsville, Burnsville, Jumpertown,
Glen, Sardis, Pickwick Dam, Theo, Pineflat, Hinkle, Thrashers,
Midway, Morris Chapel and Shiloh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3539 8799 3539 8803 3535 8800 3530 8802
      3529 8798 3501 8798 3501 8820 3492 8815
      3489 8810 3466 8813 3471 8891 3538 8841
      3538 8836 3544 8836 3554 8829 3554 8798
      3549 8798 3547 8803 3544 8804 3541 8797
TIME...MOT...LOC 2147Z 268DEG 45KT 3549 8827 3478 8880

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

SWB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 6:11 PM CSTSevere Thunderstorm WarningMEGMonroe34 min
Feb 22, 6:40 PM CSTSevere Thunderstorm WarningMEGMonroe5 min
Feb 22, 7:50 PM CSTSpecial Weather StatementMEGItawamba25 min
Feb 22, 9:18 PM CSTRiver Flood WarningMEGTate, Tunica23 hr
Feb 23, 1:23 AM CSTAreal Flood AdvisoryMEGMonroe3 hr
Feb 23, 1:43 AM CSTFlash Flood WarningMEGMonroe3 hr
Feb 23, 6:58 AM CSTRiver Flood WarningMEGMonroe27 hr
Feb 23, 10:49 AM CSTRiver Flood AdvisoryMEGCoahoma, Tunica5 days
Feb 23, 11:02 AM CSTRiver Flood WarningMEGCalhoun9 hr

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.